MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI FEMORAL SYSTEM; VENA CAVA FILTER
Catalog Number DL900F
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.On (b)(6) 2025 during the removal procedure, the filter punctured patients heart which required emergency cardio surgery/repair and transport to another facility.Current status of the patient is unknown.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.Post the procedure on (b)(6) 2025, during removal, the filter punctured patient's heart which required emergency cardio surgery/repair and transport to another facility.Furthermore, the hcp attempted to remove the denali ivc filter using a benson wire.While introducing and advancing the sheath through the ivc filter, the sheath buckled.The hcp subsequently realigned the sheath and was able to successfully retrieve the ivc filter.The reporter recanted the allegation of device failure, confirming that the reported issue was associated with a non-bd device.
 
Additional Manufacturer Narrative
H11: additional information was received.During the procedure, the hcp attempted to remove the denali ivc filter using a benson wire.While introducing and advancing the sheath through the ivc filter, the sheath buckled.The hcp subsequently realigned the sheath and was able to successfully retrieve the ivc filter.The hcp stated that this is all the information available from dr.Tamim.Furthermore, the reporter recanted the allegation of device failure, confirming that the reported issue was associated with a non-bd device, and that there was no deficiency or malfunction with the bd product.Therefore, this report is no longer being considered a complaint file and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a serious injury.B5, g3.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DENALI FEMORAL SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23678446
Report Number2020394-2025-02043
Device Sequence Number13362449
Product Code DTK
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900F
Device Lot NumberGFJR0198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown